MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. LUER-LOK; SYRINGE

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. LUER-LOK; SYRINGE
Catalog Number 305618
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd syringe 30ml ll tip conv pak had foreign matter it was reported by the customer that growth/foreign material is on the top of plunger.Rcc received a complaint via email.Date: (b)(6) 2026, complaint number: (b)(4), account number: (b)(4) account name: xxxxx contact person: xxxxx item number: 308-305618 lot # / serial #: (b)(6) sample available: confirming pictures: requesting item description: 30ml luer-lok tip sterile syringe pack incident description: as per client, having this growth like material after filling.It shows cloudiness after filling.In one of the pictures, it's very clear the growth/foreign material is on the top of plunger.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
It was determined that mfr report # 9610847-2026-00024 submitted for lot # 5112150 was created in error and should be considered void.
 
Event or Problem Description
No additional information.

Brand Name
LUER-LOK
Common Device Name
SYRINGE
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24163480
Report Number9610847-2026-00024
Device Sequence Number21082921
Product Code FMF
UDI-Device Identifier00382903056187
UDI-Public(01)00382903056187(17)300331(10)5112150
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305618
Device Lot Number5112150
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2026
Supplement Date Received by Manufacturer02/10/2026
Initial Report FDA Received Date01/23/2026
Supplement Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown